# SDR USAA2013010900007

- Difficulty date: January 8, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 61,380 hours, 40,895 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Deteriorated
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH PRESSURE DIFFERENTIAL 4.2, CREW REPORTED A LOUD SQUEAL ON LEFT EYEBROW WINDOW.  SQUEAL GOT MUCH LOUDER DURING CLIMB.  SO LOUD CAPTAIN COULD NOT HEAR FIRST OFFICER READ CHECKLIST.  FLIGHT RETURNED TO FIELD AT TPA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND SEAL DETERIORATED ON CAPTAIN'S NR 5 WINDOW BLANK.  REPLACED SEAL PER AMM 56-11-31, PB 401.  PRESSURE CHECK OK.  AIRCRAFT OK FOR SERVICE.
